# SDR REXA2012072901198

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9176
- Aircraft time: 10,741 hours, 7,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT HOUSING BROKEN.  REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT HOUSING IAW CMM 33-51-01.
